RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 323–331 (Mi mz949)  

This article is cited in 4 scientific papers (total in 4 papers)

The method of Lyapunov functionals in stability analysis of functional-differential equations

A. S. Andreev, S. V. Pavlikov

Ulyanovsk State University

DOI: https://doi.org/10.4213/mzm949

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 281–288

Bibliographic databases:

UDC: 517.929
Received: 19.03.1997
Revised: 22.09.1999

Citation: A. S. Andreev, S. V. Pavlikov, “The method of Lyapunov functionals in stability analysis of functional-differential equations”, Mat. Zametki, 68:3 (2000), 323–331; Math. Notes, 68:3 (2000), 281–288

Citation in format AMSBIB
\Bibitem{AndPav00}
\by A.~S.~Andreev, S.~V.~Pavlikov
\paper The method of Lyapunov functionals in stability analysis of functional-differential equations
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 323--331
\mathnet{http://mi.mathnet.ru/mz949}
\crossref{https://doi.org/10.4213/mzm949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819135}
\zmath{https://zbmath.org/?q=an:0995.34070}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 281--288
\crossref{https://doi.org/10.1007/BF02674550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900001}


Linking options:
  • http://mi.mathnet.ru/eng/mz949
  • https://doi.org/10.4213/mzm949
  • http://mi.mathnet.ru/eng/mz/v68/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Trotsenko, “On the stability of solutions of an almost periodic system of functional-differential equations of neutral type”, Russian Math. (Iz. VUZ), 47:6 (2003), 73–77  mathnet  mathscinet  zmath
    2. S. V. Pavlikov, “Lyapunov Functionals of Constant Signs in the Stability Problem for a Functional-Differential Equation of Neutral Type”, Math. Notes, 83:3 (2008), 378–388  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Hui Q., “Semistability of Nonlinear Systems Having a Connected Set of Equilibria and Time-Delays”, IEEE Trans. Autom. Control, 57:10 (2012), 2615–2620  crossref  mathscinet  zmath  isi  elib  scopus
    4. R. K. Romanovsky, E. M. Nazaruk, “Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space”, Siberian Math. J., 55:4 (2014), 696–705  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:121
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020